# SDR REXA2015061400601

- Difficulty date: June 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,105 hours, 20,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR HANDLE IS DIFFICULT TO LATCH CLOSE.  REMOVED SAND FROM LOWER STAIR HINGE AS REQUIRED & PERFORMED OPERATIONS CHECK IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD.
